# SDR RAIA00805020

- Difficulty date: May 17, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N825HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145510
- Aircraft time: 17,924 hours, 13,082 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 5545 - STL - EMERGENCY LIGHTING FLOOR STRIPS INOPERATIVE.  MAINTENANCE RESEATED A LOOSE CONNECTOR TO THE LIGHT STRIP.  SYSTEM OPS CHECKED GOOD.
